DOI QR코드

DOI QR Code

CONTROLLABILITY RESULTS FOR IMPULSIVE NEUTRAL EVOLUTION DIFFERENTIAL SYSTEMS

  • Selbi, S. (Department of Mathematics, Muthayammal College of Arts & Science) ;
  • Arjunan, M. Mallika (Department of Mathematics, Karunya University)
  • Received : 2012.02.17
  • Accepted : 2012.06.15
  • Published : 2012.06.25

Abstract

In this paper, we consider the controllability of a certain class of impulsive neutral evolution differential equations in Banach spaces. Sufficient conditions for controllability are obtained by using the Hausdorff measure of noncompactness and Monch fixed point theorem under the assumption of noncompactness of the evolution system.

References

  1. I. Benedetti, V. Obukhovskii and P. Zecca, Controllability for impulsive semilinear functional differential inclusions with a non-compact evolution operator, Discuss. Math. Differ. Incl. Control Optim. 31(2011), 1-31.
  2. D.D. Bainov and P.S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical Group, England, 1993.
  3. J. Banas and K. Goebel, Measures of Noncompactness in Banach Spaces, in: Lecture Notes in Pure and Applied Matyenath, vol. 60, Marcel Dekker, New York, 1980.
  4. K. Balachandran and N. Annapoorani, Existence results for impulsive neutral evolution integrodifferential equations with infinite delay, Nonlinear Anal. Hybrid Syst. 3(2009), 674-684. https://doi.org/10.1016/j.nahs.2009.06.004
  5. Y. K. Chang, A. Anguraj and M. Mallika Arjunan, Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear Anal. Hybrid Syst. 2(2008), 209-218. https://doi.org/10.1016/j.nahs.2007.10.001
  6. Y. K. Chang, J. J. Nieto and W. S. Li, Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J. Optim. Theory Appl. 142(2009), 267-273. https://doi.org/10.1007/s10957-009-9535-2
  7. Y. K. Chang, W. Li and J. J. Nieto, Controllability of evolution differential inclusions in Banach spaces, Nonlinear Anal. 67(2007), 623-632. https://doi.org/10.1016/j.na.2006.06.018
  8. C. Cuevas, E. Hernandez and M. Rabello, The existence of solutions for impulsive neutral functional differential equations, Comput. Math. Appl. 58(2009), 744-757. https://doi.org/10.1016/j.camwa.2009.04.008
  9. X. Fu, Controllability of abstract neutral functional differential systems with unbounded delay, Appl. Math. Comput. 151(2004), 299-314. https://doi.org/10.1016/S0096-3003(03)00342-4
  10. M. Guo, X. Xue and R. Li, Controllability of impulsive evolution inclusions with nonlocal conditions, J. Optim. Theory Appl. 120(2004), 355-374. https://doi.org/10.1023/B:JOTA.0000015688.53162.eb
  11. J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac. 21(1978), 11-41.
  12. E. Hernandez M., M. Rabello and H. Henriaquez, Existence of solutions for impulsive partial neutral functional differential equations, J. Math. Anal. Appl. 331(2007), 1135-1158. https://doi.org/10.1016/j.jmaa.2006.09.043
  13. S. Ji, G. Li and M. Wang, Controllability of impulsive differential systems with nonlocal conditions, Appl. Math. Comput. 217(2011), 6981-6989. https://doi.org/10.1016/j.amc.2011.01.107
  14. M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, De Gruyter, 2001.
  15. V. Kolmanovskii and A. Myshkis, Applied Theory of Functional Differential Equations, Kluwer, Dordrecht, 1992.
  16. V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer, Dordrecht, 1999.
  17. V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  18. Y. C. Liou, V. Obukhovskiinand J. C. Yao, Controllability for a class of degenerate functional differential inclusions in a Banach space, Taiwanese J. Math. 12(2008), 2179-2200. https://doi.org/10.11650/twjm/1500405142
  19. H. Monch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4(1980), 985-999. https://doi.org/10.1016/0362-546X(80)90010-3
  20. V. Obukhovski and P. Zecca, Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup, Nonlinear Anal. 70(2009), 3424-3436. https://doi.org/10.1016/j.na.2008.05.009
  21. J. Y. Park, K. Balachandran and G. Arthi, Controllability of impulsive neutral integrodifferential systems with infinite delay in Banach spaces, Nonlinear Anal. Hybrid Syst. 3(2009), 184-194. https://doi.org/10.1016/j.nahs.2008.12.002
  22. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.
  23. B. Radhakrishnan and K. Balachandran, Controllability of impulsive neutral functional evolution integrodifferential systems with infinite delay, Nonlinear Anal. Hybrid Syst. 5(2011), 655-670. https://doi.org/10.1016/j.nahs.2011.05.001
  24. B. Radhakrishnan and K. Balachandran, Controllability results for semilinear impulsive integrodifferential evolution systems with nonlocal conditions, J. Control Theory Appl. 10(1)(2012), 28-34. https://doi.org/10.1007/s11768-012-0188-6
  25. A. M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.
  26. C.Travis and G.Webb, Existence and stability for partial functional differential equations,Trans. Amer. Math. Soc.,200(1974), 395-418. https://doi.org/10.1090/S0002-9947-1974-0382808-3
  27. J. Wang and W. Wei, Controllability of integrodifferential systems with nonlocal initial conditions in Banach spaces, J. Math. Sci.(N.Y.) 3(2011), 459-465.
  28. G. Webb, An abstract semilinear Volterra integrodifferential equations, Proc. Amer. Math. Soc., 69(1978), 255-260. https://doi.org/10.1090/S0002-9939-1978-0467214-4
  29. J. Wu, Theory and Applications of Partial Functional Differential Equations, Springer, New York, 1996.
  30. B. Yan, Boundary value problems on the half-line with impulses and infinite delay, J. Math. Anal. Appl. 259(2001), 94-114. https://doi.org/10.1006/jmaa.2000.7392
  31. R. Ye, Existence of solutions for impulsive partial neutral functional differential equation with infinite delay, Nonlinear Anal. 73(2010), 155-162. https://doi.org/10.1016/j.na.2010.03.008